# SDR 2008UALA03311

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 56,638 hours, 20,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BENT STA 1400, STR 26L TO 27L.  ACCOMPLISHED MAJOR REPAIR AT GSO-RPR DAMAGE FRAME IAW SRM 53-00-07 REPAIR 5 DETAIL I.  THIS REPAIR IS A CAT B REPAIR IN ZONE 3 AND REQUIRES SUPPLEMENTA L INSPECTIONS STARTING IN 12,000 FLT CYCLES AND 11,000FC THEREAFTER THIS INSP CONSISTS OF BOTH DETAIL VISUAL AND NDT.  CURRENT P TC IS 20618.
